Ibuprofen 100mg/5mL oral suspension. Also contains Sodium chloride, sodium saccharin and wheat starch.
Contains no: aspirin, alcohol, aspartame or gluten. 60mL (maximum daily dose) contain 26.5g of maltitol. Products containing maltitol may have a laxative effect or cause diarrhoea. Most asthmatics can take Nurofen for Children but if your child is sensitive to ibuprofen, aspirin or other pain relievers do not use this product.
Use only if cap is intact at first opening. Check the child resistant cap mechanism is engaged after use by tightening cap until cap clicks when opening is attempted.
PHARMACY MEDICINE. KEEP OUT OF REACH OF CHILDREN.
KEEP OUT OF REACH OF CHILDREN. Seek medical advice before use: if your child is under 12 months of age, if your child suffers asthma, if your child is taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines or is taking any other regular medicines. Do not give to children who: have stomach ulcers or other stomach disorders, have kidney or heart problems, have allergic reactions to aspirin, ibuprofen or other anti-inflammatory medicines. If an allergic reaction develops, stop taking and see your doctor immediately.